U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

What should i do if my yeast infection treatment causing irritation?

1 doctor answer1 doctor weighed in
Dr. Christopher Calendine
Pediatrics 24 years experience
Med Irritation: Sometimes topically yeast medications can be irritating to the skin. Try first applying yeast medication to skin and thin covering with layer of zinc oxide. The zinc helps sooth and heal the skin. I have also had some patients mix the zinc and yeast cream together prior to application.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 46-year-old member asked:

Can there be a natural yeast infection treatment?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Natural approaches: Natural approaches to yeast infections: 1. Wear underwear that is cotton vice synthetic 2. If you have a yeast infection avoid wearing underpants when you go to bed at night. 3. Don’t wear tight fitting panties & pantyhose. 4. Use natural tampon/ feminine pads (avoid those which are scented). 5.Avoid douches as well as use of harsh, drying soap on genitalia. 6. Rinse genitalia very well after >>.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 28, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.